# SDR 3EJA85285/30/22

- Difficulty date: May 30, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N828JS
- Make and model: Cessna 560XL
- Aircraft serial: 560XL6076
- Aircraft time: 4,797 hours, 3,205 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: S4883T1953
- Part serial: 991244862
- Condition: Burst
- Location: Zone 400
- Part time: 4,794 hours, 3,204 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PRE-COOLER BURST CAUSING HEAT DAMAGE TO PYLON.
